# SDR N6WA2025090402

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Mechanic Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE AT FWD CARGO DOOR SUPPORT STRUCTURE THRU LOWER LONGERON JOINT PLATE AND EXTERNAL CLOSING.  PERFORMED A REPAIR ON THE SUPPORT STRUCTURE IAW EO-C550-53MR-086.
